Volume 31, Issue 4 (October 1986)

    Toxicological Findings in a Fatal Overdose of Verapamil

    (Received 4 November 1985; accepted 6 January 1986)

    Published Online: October

    CODEN: JFSOAD

      Format Pages Price  
    PDF Version 4 $25   ADD TO CART


    Abstract

    Presented is a case where the death was attributed to the deliberate ingestion of an overdose of verapamil (V). Blood, urine, and gastric concentrations of the drug were determined by gas chromatography with nitrogen phosphorus detection (GC-NPD). Identification of norverapamil (NV) was made. A presumptive identification of o-demethylnorverapamil (DNV) was also made.


    Author Information:

    Crompton, C
    Department of Pathology, Memorial Hospital, Sweetwater County, Rock Springs, WY

    Rollins, DE
    Assistant director, director, and assistant toxicologist, Center for Human Toxicology, University of Utah, Salt Lake City, UT

    Crouch, DJ
    Assistant director, director, and assistant toxicologist, Center for Human Toxicology, University of Utah, Salt Lake City, UT

    Peat, MA
    Co-director, Chemical Toxicology Institute, Foster City, CA

    Francom, P
    Assistant director, director, and assistant toxicologist, Center for Human Toxicology, University of Utah, Salt Lake City, UT


    Stock #: JFS11933J

    ISSN: 0022-1198

    DOI: 10.1520/JFS11933J

    ASTM International
    is a member of CrossRef.

    Author
    Title Toxicological Findings in a Fatal Overdose of Verapamil
    Symposium , 0000-00-00
    Committee E30